Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2015, Issue 3(24), Pages 63–65 (Mi pfmt393)  

MATHEMATICS

On periodic solutions of differential equation with linear-fractional right-hand part

V. V. Mironenko

F. Scorina Gomel State University, Gomel, Belarus

Abstract: The conditions of existence of periodic solutions of differential equation with linear-fractional right-hand side are given.

Keywords: differential equation, reflecting function, Poincare mapping, linear-fractional function, periodic solution.

Full text: PDF file (375 kB)
References: PDF file   HTML file
UDC: 517.925
Received: 21.04.2015

Citation: V. V. Mironenko, “On periodic solutions of differential equation with linear-fractional right-hand part”, PFMT, 2015, no. 3(24), 63–65

Citation in format AMSBIB
\Bibitem{Mir15}
\by V.~V.~Mironenko
\paper On periodic solutions of differential equation with linear-fractional right-hand part
\jour PFMT
\yr 2015
\issue 3(24)
\pages 63--65
\mathnet{http://mi.mathnet.ru/pfmt393}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt393
  • http://mi.mathnet.ru/eng/pfmt/y2015/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:61
    Full text:34
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022